Aa
A
A
Close
Avatar_universal
Rash/Hives/Leg Pain
I just can't figure this out neither the doctors. I have been to my family doctor, immunologist/allergist, dermatologist, fracture specialist. Blood work has been done, leg MRI, and other testing Ultra sound and x-ray of the leg. I broke out in a chicken pox like rash in August. It went away and then I started getting Hives- I still get them and was diagnosed with Chronic Uticaria. I also have sever leg pain which lasts for a week and half and then it goes away. It happens once a month. When I get the leg pain, My stomach hurts with it and I feel like fainting this also lasts for a short while. They tested me for auto-immune, arthritis, White Blood count. Everything is normal. Does anyone have any idea what I could be experiencing?
Cancel
5 Answers
Page 1 of 1
Avatar_universal
Go to the web site:
John Hopkins Vasculitis Center
Do some research,you may find what you are looking for.
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
Hi,

Have you been given any medications for your symptoms? Have any of them helped?

Are there any aggravating or relieving factorsthat you have noticed?

Does antihistamine medications or application of calamine lotion help?

What do the allergy specialist and dermatologist have to say about this?

Let us know how you are doing now and also consider a re-evaluation with your specialist if your symptoms are still persistent.

Regards.
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
Hi it's me! My leg and knee pain went away for three months and came back again this week. My hives are still around, but not as severe. The fracture specialist did not find anything with the MRI, the Allergist/Immunologist did not find anything wrong with my WBC, Full blood Count, auto immune, thyroid or anything at all. My skin specialist said he does not see any abnormalities??? In a way, this makes me feel good, but in a way it makes me feel helpless and annoyed. I am also worried, that the blood tests may be wrong, can this be possible? I am off antihistamines, I have been taking Vitamin C and Ferrous glucentate very mild dosage. Someone told me that they were having the same symptoms and it was lack of iron. It made my leg feel better, it may be a coincidence. I also developed new symptoms, like ear problems, and also burning sensation on side of my head close to the ear. This may be the allergy season, sinus and all that jazz. I really hope I figure out what it is soon, because I am feeling very depressed over this, and embarrassed over the hives.
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
Sorry! To answer your questions these things can aggrevate my hives. Taking a hot shower, tight clothing and picking at the skin. If I pick at a pimple on my face, it turns into a hive. My leg pain comes and goes. The doctors only prescribed the antihistamines reactine. That's it that's all. Most of the hives show up on my face, chest and arms only. The rash I had back in August, never came back. I am puzzled. Thank you so much for your support!!!
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
Hi,

You should avoid the things that cause your symptoms.

Apply calamine lotion at the site and take some oral antihistamine medications for your complaints.

If the symptoms are still persistent, consult your dermatologist and get a proper clinical evaluation done.

Talk to your doctor about whether you need a course of oral steroid medications or need to apply steroid cream at the site.

Let us know if you have any doubts and keep us posted on how you are doing.

Good luck
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Rash/Hives/Leg Pain
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Allergy Community Resources